# SDR CALA2022071501745

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 96,993 hours, 17,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Rh #3 Door Overh
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT ZONE SEAT EMERGENCY LIGHTS INOPERATION REF HAECO NON-ROUTINE NO.9491473,ORIGINATED BY EMP V905356,SPEC NO.B777-25-3-7250. PERFORMED BY EMP V905356,REPLACED THE M33401 BATTERY AND INSTALL ATION TEST FOUND RESULT "NORMAL" REF AMM 33-51-06-960-803 REV95, IDT BY TA407.
